# SDR AALA202001079003

- Difficulty date: January 6, 2020
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N938AN
- Make and model: Boeing 737823
- Aircraft serial: 29533
- Aircraft time: 56,462 hours, 23,353 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: SWI3076
- Part serial: X8374
- Condition: Intermittent
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RAPID FUEL IMBAL SHORTLY AFTER T/O REQUIRING UNUSUAL CONTROL  INPUTS FOR LEVEL FLIGHT. RT TANK APPROACHED 2000 LB IMBAL IN 15MINS WITH NO LOW PRESSURE LTS  ONLY IMBAL LT ON LOWER DU (CONT) FUEL WAS REBALANCED AND DID NOT APPEAR TO BE LEAKING PER  FUEL LOG. ONCE BALANCED BURN WAS NORMAL IN CRUISE AND DECENT. LANDED DESTINATION WITH PROPER  FUEL REMAINING. REPLACED R/H FUEL PUMP ASSY AND LOW PRESSURE SWITCH IAW AMM 28-28-41 OPS AND LEAK CHECK GOOD SWITCH IAW AMM 28-42-11.
